Tremors

I have recently ( last 3 weeks) experienced hand tremors particularly when writing I work in education and enjoy hand writing generally. My asthma condition has gradually got worse over the last couple of years- attacks are closer together but is controlled by inhalers and this year 2 courses of steroids. I have a history of a rare syndrome affecting 3 of my brothers of which some of the symptoms affected their nervous system. I think I have answered my own question that I should go to the doctors but, I wondered if my tremors might be due to my asthma and my medication?. Are there any other similar sufferers with these symptoms please.

4 Replies

oldestnewest
  • Of course salbutamol can cause tremors, but, not I don't think, as a long term after effect, only more or less immediately after you have taken it.

  • I had really bad tremors with fostair and any steroid inhaler that has the same drug in I can only take serotide so maybe that's the same for you??

  • I've been suffering from hand tremors due to my asthma medicines lately - high doses of salbutamol can do that and I've been told that high doses of theophylline can also have that effect. I did talk to my GP about it as I've found it quite a struggle but she said currently the level of medicines are necessary. I'd always get it checked out though just to be sure and see if anything can be done.

  • I get slight hand tremors and take Fostair and feel it could be the steroids in the medication. I would definitely get it checked out though.

You may also like...